# SDR 03FDEA01112

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE AND FUSE SKIN AT BS 720C  LBL 12, WL 150.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPAIRED SHEAR TIE PER SRM, 51-30-2, 51-10-1, 53-10-1, 51-10-2, 51-10-3.
